# SDR PCAA0208092

- Difficulty date: August 9, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- Aircraft time: 26,788 hours, 30,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY FLOOR LIGHTING HAD A BROKEN WIRE, 4TH LIGHT BACK FROM FRONT OF ROW.  LIGHT ASSEMBLY REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
